# SDR AALA201707179017

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Part time: 48,117 hours, 27,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PREVIOUSLY INSTALLED REPAIR.  RIGHT WING OTBD TRAILING EDGE FLAP UPPER SURFACE, OTBD OF FLAP TRACK NR 3, 92 INCHES OTBD OF INBD END BETWEEN RIBS 5 AND 6.  REPAIRED IAW SRM 57-53-00-300-014.
